MathSciNet Relay Station
MathSciNet bibliographic data
MR457784 32F15 (32E25)
Hakim, Monique; Sibony, Nessim Quelques conditions pour l'existence de fonctions pics dans des domaines pseudoconvexes. (French) Duke Math. J. 44 (1977), no. 2, 399–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement